Ulster University Logo

On the consistency of rule-bases based on lattice-valued first-order logic LF(X)

Xu, Y, Liu, J, Ruan, D and Lee, T-T (2006) On the consistency of rule-bases based on lattice-valued first-order logic LF(X). International Journal of Intelligent Systems, 21 (4). pp. 399-424. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:8313
Deposited By: Dr Jun Liu
Deposited On:03 Feb 2010 11:33
Last Modified:09 May 2016 10:54

Repository Staff Only: item control page